# SDR KBMA99400

- Difficulty date: December 18, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 2,033 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Laminated Hinge
- Part number: 350A3321530
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,033 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LAMINATED HINGE  BEARINGS DUE TO DELAMINATION.
